MathSciNet Relay Station
MathSciNet bibliographic data
MR366940 14M15 (14L99)
Białynicki-Birula, A. Some theorems on actions of algebraic groups. Ann. of Math. (2) 98 (1973), 480–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement